# SDR ASAA2018042724414

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,268 hours, 11,742 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Zone Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL,  CONTROL CABIN ZONE TEMP AMBER LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 21-62-00-810-801,  PACK TEMPERATURE CONTROL-BITE PROCEDURE, ALL TESTS PASSED.
